# SDR K11A2012031216003

- Difficulty date: December 9, 2011
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N916CK
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 48,966 hours, 54,332 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLOORBEAM CAP, TOP SIDE HAS SEVERAL AREAS OF CORROSION 1 IN X 1 IN CORROSION (N/R 21713).
